MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 35MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 35MM; PROSTHESIS, HIP
Catalog Number 010001000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Periprosthetic fracture (4902)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110031010 lot# 66528796 28mm i.D.40mm o.D.Size d bearing.Cat# 110024462 lot # 66734077 g7 dual mobility liner 40mm d.Cat# 59035-16 lot# 518943 steckkugeln biolox delta head l.Cat# 111-242-351 lot# 86adc evolve stem- cemented.Cat# 111-162-002 lot # 84e0c-23 evolve distal centralizer sz wide.Cat# 13a2100 lot# ac4052 cemex cement.Cat# t860010 lot# 8624231 nanogel.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately one week post implantation due to pain.Radiographic imaging displayed a bony acetabular fracture.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6; h10.Visual examination of the provided pictures identified the explanted screws, shell, liner, and head.Devices were covered in bio-debris.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: fracture of the bony acetabulum at the position of the 2nd lower most screw in the acetabulum.The bone fragments are separated by approximately 18mm, the bone fragment is displaced posteriorly.Increasing hip pain 7 days after tha.Xray and ct scan revealed fracture of the acetabulum.It was identified that zimmer biomet bearing was implanted with a competitor device.As per ifu, "dual mobility hip bearings should only be used with compatible components that are currently licensed/cleared for marketing in the country of use." it is unknown if these off-label usage may have caused or contributed to the reported events.A definitive root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 SCREW 6.5MM X 35MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22563649
Report Number0001825034-2025-02186
Device Sequence Number9347594
Product Code PBI
UDI-Device Identifier00880304527485
UDI-Public(01)00880304527485(17)340210(10)7717023
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010001000
Device Lot Number7717023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight60 KG